# SDR C2XA10SH373

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 26,616 hours, 19,701 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 14567090401
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT GROUND SPOILER I/B BRACKET O/B HAT BUSHING IS MIGRATED.  MAINTENANCE REMOVED AND REPLACED RT GROUND SPOILER I/B BRACKET IAW EMB-145 SRM 51-40-02.  ALODINED, PRIMED AND PAINTED IAW EMB-145 CPM 51-21-06.  TORQUED BOLTS TO 42 IN LBS IAW EMB-145 AMM 20-10-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
